RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 1, Pages 203–214 (Mi izv1797)  

This article is cited in 2 scientific papers (total in 2 papers)

A theorem on projections of rearranged series with terms in $L_p$

D. V. Pecherskii


Abstract: The following theorem is proved in this paper: if a series $\sum_{k=1}^\infty f_k$ with terms in $L_p$ ($1\leqslant p<\infty$) satisfies either the condition $\sum_{k=1}^\infty\|f_k\|^2<\infty$ when $2\leqslant p<\infty$ or the condition $\sqrt{\sum_{k=1}^\infty f_k^2(x)}\in L_p$ when $1\leqslant p<2$, then in order that there exist a permutation of the natural numbers $\{n_1,…,n_k,…\}$ such that $\sum_{k=1}^\infty f_{n_k}=f$ in the $L_p$ norm, it is necessary and sufficient that for each linear functional $F\in L_p^*$, $\|F\|=1$, there exists a permutation $\{m_1,…,m_k,…\}$ depending on $F$ such that $\sum_{k=1}^\infty F(f_{m_k})=F(f)$.
Bibliography: 9 titles.

Full text: PDF file (1097 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:1, 193–204

Bibliographic databases:

UDC: 517.5
MSC: Primary 46E30; Secondary 40A05
Received: 11.11.1975

Citation: D. V. Pecherskii, “A theorem on projections of rearranged series with terms in $L_p$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977), 203–214; Math. USSR-Izv., 11:1 (1977), 193–204

Citation in format AMSBIB
\Bibitem{Pec77}
\by D.~V.~Pecherskii
\paper A~theorem on projections of rearranged series with terms in~$L_p$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 1
\pages 203--214
\mathnet{http://mi.mathnet.ru/izv1797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437980}
\zmath{https://zbmath.org/?q=an:0349.40006|0392.40004}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 1
\pages 193--204
\crossref{https://doi.org/10.1070/IM1977v011n01ABEH001705}


Linking options:
  • http://mi.mathnet.ru/eng/izv1797
  • http://mi.mathnet.ru/eng/izv/v41/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Chobanyan, “Structure of the set of sums of a conditionally convergent series in a normed space”, Math. USSR-Sb., 56:1 (1987), 49–62  mathnet  crossref  mathscinet  zmath
    2. D. V. Pecherskii, “Rearrangements of series in Banach spaces and arrangements of signs”, Math. USSR-Sb., 63:1 (1989), 23–33  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:637
    Full text:102
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019